# SDR DALA2022081905630

- Difficulty date: August 19, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 67,105 hours, 21,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5810 FOUND EMERGENCY ISLE LIGHTS 37-40 SEAT AND MID CABIN CEILING EMERGENCY LIGHTS OUT. CORRECTIVE ACTION: REMOVED AND REPLACED BATTERY PACK M11081 IAW B757 AMM 3351, OPS CHECK GOOD. (8981686)
